Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 99, NWS Louisville, KY

May 31, 2018Allen County, Barren County, Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 6:15 PM CDT for Allen County, Barren County, Monroe County, Kentucky. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2018, 6:15 PM CDT (23:15 UTC)
Expired
May 31, 2018, 6:45 PM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, KY, Barren County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 79 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS53 KLMK 312315
SVRLMK
KYC003-009-171-312345-
/O.NEW.KLMK.SV.W.0099.180531T2315Z-180531T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
615 PM CDT THU MAY 31 2018

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Monroe County in south central Kentucky...
  Northeastern Allen County in south central Kentucky...
  Southern Barren County in south central Kentucky...

* Until 645 PM CDT

* At 613 PM CDT, a severe thunderstorm was located 7 miles north of
  Scottsville, moving east at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Dry Fork, Gainesville, Etoile, Port Oliver Ford, Lucas, Peter
  Creek, Austin, Tracy, Cedar Springs and Cooktown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3681 8620 3692 8616 3686 8581 3671 8588
TIME...MOT...LOC 2313Z 289DEG 33KT 3685 8614 

HAIL...<.75IN
WIND...60MPH
 
$$

EBW
1 follow-up statement
527 
WWUS53 KLMK 312341
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
641 PM CDT THU MAY 31 2018

KYC003-009-171-312351-
/O.EXP.KLMK.SV.W.0099.000000T0000Z-180531T2345Z/
Monroe KY-Allen KY-Barren KY-
641 PM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
NORTHEASTERN ALLEN AND SOUTHERN BARREN COUNTIES WILL EXPIRE AT 645 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3681 8620 3692 8616 3686 8581 3671 8588
TIME...MOT...LOC 2341Z 289DEG 33KT 3677 8585 

$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:52 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 31, 4:52 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
552 PM EDT Thu May 31 2018

.Mesoscale Update...
Issued at 552 PM EDT Thu May 31 2018

Will end Severe Thunderstorm Watch 136 for the remaining few
counties, as the convection has shifted into the very southern tier
of the Commonwealth. Cells continue to develop back across western
Kentucky, so even as the severe threat diminishes we will have to
continue to monitor the hydro threat, for possible southward
expansion (or shifting) of the Flash Flood Watch.

Issued at 450 PM EDT Thu May 31 2018

Squall line has pushed through the Bluegrass, allowing us to drop
all but the southernmost tier of counties from Severe Thunderstorm
Watch 136. Moderate stratiform rain continues across the Bluegrass
region, and will slow the recovery of any flooded areas from earlier
this afternoon, so flood warnings and advisories continue into early
evening.

Main convective focus is across south-central Kentucky, where strong
surface-based CAPE is still present, as well as around 1300 J/kg of
downdraft CAPE. We'll handle that with warnings rather than a Watch
extension that will end up completely beyond the original watch.

Otherwise keeping an eye on the next round of convection across
western Kentucky, as that will continue at least some threat of
severe weather, and a bigger threat of flash flooding well into the
night.

&&

.Short Term...(This evening through Friday)
Issued at 300 PM EDT Wed May 31 2018

...Severe Weather Through This Evening Including Flash Flooding...

Several clusters and lines of strong to severe thunderstorms
occurring across much of southern Indiana and central Kentucky
today. The storms have had a history of producing damaging winds,
bringing down power lines and trees. Torrential rainfall has led to
flash flooding in some areas.

In the near term, the heart of the forecast concerns is over the
next several hours. Environment certainly remains supportive of
strong to severe storms in the next 2-3 hours as the long-lived line
of storms continues east of I-65. While some areas have been
convectively overturned, enough instability recover may lead to
damaging wind gusts and small hail.

Much more uncertainty resides in how the evening forecast will play
out. The HRRR has been very consistent in showing additional
convective initiation across southern IL, western KY in the 3-4
hours and then this propagate toward south-central and central
Kentucky late this afternoon through the evening. This seems
reasonable given that those areas have seen little thunderstorm
activity and have plenty of instability to work with. Additional,
shear is expected to be on the increase in the evening, so despite
some waning instability, better shear will maintain the severe
threat there.

Flash Flooding will also be a concern across most of the area. The
environment is certainly supportive of excessive rainfall given
PWATs are running 1.7 to near 2.0 inches and dewpoints remain in the
low 70s. The earlier storms produced flooding across the Bluegrass.
Flash Flood guidance is about 2.0 inches in 1 hour, but in areas
that picked up high amounts already, those values aren't necessarily
representative and are lower.

Hi-res models are consistent showing a swath of 2-4 inches locally
across central KY and perhaps up into southern IN. This is due to
the several rounds of storms. With this in mind, went with a Flash
Flood Watch through this evening.

Tonight - Friday

Storms will be on the decrease late tonight giving way to scattered
showers and isolated storms overnight but severe storms are not
expected. The current storms should push an effective boundary into
Tennessee. Most of Friday is expected to be less active but another
front drops through from the north in the afternoon/evening hours.
It could fire up a few thunderstorms but aren't expected to be
severe. Highs will be in the 80s.

.Long Term...(Friday night through Thursday)
Issued at 305 PM EDT Thu May 31 2018

Drier and less humid conditions are expected on Saturday. Highs are
expected to top out in the 80s.  For Saturday night and into Sunday,
another quick moving upper level disturbance is forecast to cross
the region. This feature will bring another round of showers and
thunderstorms to the area. The best chances for rainfall would be
late Saturday night and through Sunday morning with a drier
conditions arriving Sunday evening. Lows Saturday night look to cool
into the low-mid 60s, with highs on Sunday staying in the lower 80s.

Next week looks to be less active. The model consensus was used to
show mostly dry conditions Monday through Friday in the northwest
flow aloft and high pressure at the surface. Temperatures will
gradually warm from near normal to well above normal through the
week.

&&

.Aviation...(18Z TAF Issuance)
Issued at 115 PM EDT Thu May 31 2018

Several lines of strong to severe thunderstorms will work across
southern Indiana and north central Kentucky through this evening.
Currently, strongest line moving into HNB now will affect SDF and
LEX by mid afternoon. Damaging wind gusts primary threat but also
hail and flash flooding.

Additional storm development is possible toward 7-8 pm EDT but is
less certain depending on how afternoon storms evolve.

Overnight, storms are expected to end giving way to just showers.
Some potential for fog where heaviest rain falls as winds are likely
to be light, though convective debris clouds may preclude fog
development.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
     077-083-084-089>092.

KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
     KYZ023>031-033>043-045>049-053>057-061>067-071-074-076>078-
     081-082.

&&

Mesoscale...RAS
Short Term...ZT
Long Term...ZT
Aviation...ZT
Hazardous weather outlook, May 31, 2:46 AM CDT, 15 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
346 AM EDT Thu May 31 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-010800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms will be possible this afternoon and
evening. The main threats with these storms will be damaging wind
gusts and heavy rainfall. Isolated large hail will be possible in the
strongest storms. An isolated, brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered showers and thunderstorms are expected again on Friday
afternoon and evening. At this time, severe weather is not
anticipated. Isolated to scattered thunderstorms will also be
possible late Saturday night and throughout the day on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

DM/MJ

In the hours before

Local storm report, May 31, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     FLASH FLOOD      3 ENE LEBANON           37.58N 85.21W
05/31/2018                   MARION             KY   LAW ENFORCEMENT

            WATER CLOSED SHORTLINE PIKE NEAR HIGHWAY 68.

&&

MRC
Local storm report, May 31, 5:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      5 NE SAINT MARY         37.64N 85.30W
05/31/2018                   MARION             KY   LAW ENFORCEMENT

            HIGH WATER CLOSED A SECTION OF ST. ROSE
            ROAD.

&&

MRC
Local storm report, May 31, 5:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
655 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     5 ENE LEBANON           37.59N 85.18W
05/31/2018                   MARION             KY   LAW ENFORCEMENT

            TREE DOWN BLOCKING HUNDLEY LANE.

&&

MRC
Local storm report, May 31, 5:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
656 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 ESE LORETTO           37.62N 85.37W
05/31/2018                   MARION             KY   LAW ENFORCEMENT

            TREES DOWNED ON LORETTO ROAD.

&&

MRC
Local storm report, May 31, 5:57 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 NNW LEBANON           37.57N 85.26W
05/31/2018                   MARION             KY   LAW ENFORCEMENT

            NUMEROUS TREES DOWNED IN LEBANON, AND IN
            OTHER PARTS OF MARION COUNTY.

&&

MRC
Local storm report, May 31, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND GST     3 NE RICH POND          36.93N 86.46W
05/31/2018  M55 MPH          WARREN             KY   MESONET

            MEASURED BY KY MESONET AT THE WKU FARM.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:21 PM CDTSpecial Weather StatementLMKHardin24 min
May 31, 7:08 AM CDTSpecial Weather StatementLMKMeade37 min
May 31, 8:50 AM CDTSpecial Weather StatementLMKOldham25 min
May 31, 9:14 AM CDTSpecial Weather StatementLMKOldham31 min
May 31, 10:09 AM CDTSpecial Weather StatementLMKMercer36 min
May 31, 10:44 AM CDTSpecial Weather StatementLMKBoyle, Fayette, Garrard, Jessamine, Lincoln31 min
May 31, 11:03 AM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Madison27 min
May 31, 11:21 AM CDTSpecial Weather StatementLMKClark24 min
May 31, 11:29 AM CDTSevere Thunderstorm WarningLMKClark31 min
May 31, 11:29 AM CDTSevere Thunderstorm WarningLMKMadison31 min
May 31, 11:32 AM CDTSpecial Weather StatementLMKSpencer28 min
May 31, 11:37 AM CDTSpecial Weather StatementLMKJessamine23 min
May 31, 11:51 AM CDTSpecial Weather StatementLMKGarrard24 min
May 31, 11:58 AM CDTSevere Thunderstorm WarningLMKGarrard, Madison32 min
May 31, 12:08 PM CDTFlash Flood WarningLMKGarrard, Madison3 hr
May 31, 12:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio44 min
May 31, 12:22 PM CDTSpecial Weather StatementLMKMercer38 min
May 31, 12:49 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade26 min
May 31, 12:53 PM CDTAreal Flood AdvisoryLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 12:59 PM CDTSpecial Weather StatementLMKJessamine31 min
May 31, 1:00 PM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more15 hr
May 31, 1:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson31 min
May 31, 1:17 PM CDTSevere Thunderstorm WarningLMKMeade13 min
May 31, 1:19 PM CDTSpecial Weather StatementLMKClark, Fayette, Garrard, Jessamine, Madison26 min
May 31, 1:21 PM CDTSevere Thunderstorm WarningLMKClark, Fayette, Madison24 min
May 31, 1:24 PM CDTSpecial Weather StatementLMKOldham21 min
May 31, 1:35 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Trimble25 min
May 31, 1:40 PM CDTSpecial Weather StatementLMKGreen35 min
May 31, 1:41 PM CDTSpecial Weather StatementLMKMarion34 min
May 31, 1:44 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer, Washington31 min
May 31, 1:52 PM CDTSevere Thunderstorm WarningLMKHenry, Shelby, Trimble23 min
May 31, 1:54 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Washington36 min
May 31, 1:55 PM CDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 1:59 PM CDTSpecial Weather StatementLMKAnderson, Woodford31 min
May 31, 2:03 PM CDTSpecial Weather StatementLMKHart, Larue42 min
May 31, 2:16 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Washington, Woodford29 min
May 31, 2:18 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more27 min
May 31, 2:22 PM CDTFlash Flood WarningLMKHardin, Larue, Nelson113 min
May 31, 2:27 PM CDTFlash Flood WarningLMKGarrard, Jessamine, Mercer, Woodford3 hr
May 31, 2:40 PM CDTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more35 min
May 31, 2:43 PM CDTAreal Flood AdvisoryLMKAnderson3 hr
May 31, 2:54 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion36 min
May 31, 2:58 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor32 min
May 31, 3:08 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more37 min
May 31, 3:10 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart20 min
May 31, 3:26 PM CDTSevere Thunderstorm WarningLMKButler, Logan34 min
May 31, 3:37 PM CDTSevere Thunderstorm WarningLMKAdair23 min
May 31, 3:40 PM CDTSevere Thunderstorm WarningLMKBarren35 min
May 31, 3:45 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Metcalfe, Russell2 hr
May 31, 3:56 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell34 min
May 31, 4:08 PM CDTFlash Flood WarningLMKAdair, Russell3 hr
May 31, 4:09 PM CDTSevere Thunderstorm WarningLMKAllen, Barren36 min
May 31, 4:18 PM CDTSevere Thunderstorm WarningLMKAdair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more42 min
May 31, 4:23 PM CDTAreal Flood AdvisoryLMKAllen, Barren, Monroe3 hr
May 31, 4:39 PM CDTFlash Flood WarningLMKClinton, Cumberland, Monroe, Russell3 hr
May 31, 4:52 PM CDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
May 31, 5:30 PM CDTSpecial Weather StatementLMKLogan45 min
May 31, 5:42 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren33 min
May 31, 5:50 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Warren25 min
May 31, 5:57 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson33 min
May 31, 6:29 PM CDTSpecial Weather StatementLMKMonroe31 min
May 31, 6:40 PM CDTSpecial Weather StatementLMKMonroe35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.